Desingularized fiber products of semi-stable elliptic surfaces with vanishing third Betti number

Published

Journal Article

Desingularized fiber products of semi-stable elliptic surfaces with Hetale3etale = 0 are classified. Such varieties may play a role in the study of supersingular threefolds, of the deformation theory of varieties with trivial canonical bundle, and of arithmetic degenerations of rigid Calabi-Yau threefolds. Copyright © 2009 Foundation Compositio Mathematica.

Full Text

Duke Authors

Cited Authors

  • Schoen, C

Published Date

  • January 1, 2009

Published In

Volume / Issue

  • 145 / 1

Start / End Page

  • 89 - 111

International Standard Serial Number (ISSN)

  • 0010-437X

Digital Object Identifier (DOI)

  • 10.1112/S0010437X08003801

Citation Source

  • Scopus